T O P

Just Started 25mg on Saturday

Just Started 25mg on Saturday

walsua

Yes it’s pretty normal at the start. You might need to move your medication time around until you find what will help you sleep best. And prepare for a lot of ups and downs while your body (brain) adjusts.


wulf_kat

I’m 3 weeks and a couple days on Zoloft 25 mg, after the first week I was to up my dose to 50mg and I expirenced bad side effects of heart pain heart racing sweats and vomiting everything I tried to eat and I couldn’t sleep, after a week of that I was told to reduce back to 25 mg and I haven’t had any other side effects other than not able to sleep. I will actually feel tired throughout the day and as soon as I lay down intense anxiety will hit me and I can’t sleep so idk man this drug is wild.


fionacoyne

Sometimes meds do weird things. It doesn't mean they're not working you just need to give it some time. It's not an end all be all cure either. You'll still feel down and anxious sometimes even if you're taking your meds. If a month or some passes and you still feel no change or bad then talk to your doctor.


shammasss

I’m 3 weeks in. I took 50mg the first day and the side effects were way too much. Went down to 25mg the next day and have been on that since. I’ve recently started having some good days but still have some bad days. The side effects are strong to my body. I’m still pushing through it to get to the 6-8 week mark. Everything you described are normal reactions, try to stick with it and just aim for the 6-8 weeks. I hope it works out for you!


downvoteking4042

Yeah it hasn't had time to stabilize things yet so moods can swing.